# SDR SWAA2024082211170

- Difficulty date: July 10, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS ASSY ON HEADER PANEL FWD SERVICE DOOR AT FWD GALLEY AREA 2024-443400<[01] REPLACED EMERGENCY EXIT LENS ASSY ON HEADER PANEL FWD SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 AND PERFORMED OPERATIONAL TEST EMERGENCY LIGHT AND TEST IS OK;[02] REPLACED EMERGENCY EXIT LENS ASSY ON HEADER PANEL FWD SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 AND PERFORMED OPERATIONAL TEST EMERGENCY LIGHT AND TEST IS OK. JOB COMPLETED.
